Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2015, 8:58 PM CDT for Maverick County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 8:58 PM CDT (01:58 UTC)
- Expired
- May 14, 2015, 9:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1284 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS54 KEWX 150158
SVREWX
TXC323-150230-
/O.NEW.KEWX.SV.W.0124.150515T0158Z-150515T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 PM CDT THU MAY 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 857 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
NORTHWEST OF COMETA...OR 17 MILES EAST OF EAGLE PASS...MOVING
SLOWLY NORTH AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MAVERICK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2891 10035 2892 10011 2876 10011 2870 10012
2869 10031
TIME...MOT...LOC 0157Z 201DEG 30KT 2877 10021
HAIL...1.50IN
WIND...70MPH
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:48 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 14, 6:48 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 648 PM CDT THU MAY 14 2015 .AVIATION... CONVECTION SOUTH OF SAN ANTONIO SHOULD DISSIPATE BEFORE GETTING TO THE AIRPORTS...BUT IT COULD MAKE IT BEFORE SUNSET. ANY TSRA/SHRA WILL DROP CIGS TO MVFR...OTHERWISE VFR CONDITIONS THROUGH MUCH OF THE EVENING. CIGS WILL DROP BY 04Z OR 05Z IN AUSTIN AND SAN ANTONIO. AT ABOUT THIS TIME EXPECTING CONVECTION TO MOVE INTO DRT FOR SEVERAL HOURS. THERE IS LESS OF A CHANCE FOR SHOWERS AND THUNDERSTORMS TO MAKE IT TO SAN ANTONIO AND AUSTIN LATER OVERNIGHT. AFTER STORMS PASS CIGS WILL IMPROVE THROUGH THE LATE MORNING. && .PREV DISCUSSION... /ISSUED 314 PM CDT THU MAY 14 2015/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW- LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM 15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID- LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL COVERAGE. LONG TERM (SATURDAY THROUGH THURSDAY)... WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE SOUTHWEST FLOW ALOFT OVER TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 82 71 85 72 / 30 50 20 30 40 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 84 73 / 30 50 20 30 30 NEW BRAUNFELS MUNI AIRPORT 70 82 70 84 72 / 30 50 20 30 30 BURNET MUNI AIRPORT 68 80 69 82 70 / 30 50 20 40 50 DEL RIO INTL AIRPORT 67 83 71 87 69 / 70 40 20 20 50 GEORGETOWN MUNI AIRPORT 70 80 70 83 71 / 30 50 20 30 40 HONDO MUNI AIRPORT 70 82 71 85 72 / 50 50 20 30 40 SAN MARCOS MUNI AIRPORT 70 81 71 85 72 / 30 50 20 30 30 LA GRANGE - FAYETTE REGIONAL 72 82 72 85 74 / 20 40 20 30 20 SAN ANTONIO INTL AIRPORT 71 82 71 84 72 / 40 50 20 30 40 STINSON MUNI AIRPORT 71 83 72 86 73 / 30 50 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...KERR...KINNEY...MAVERICK... REAL...UVALDE...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 14, 3:28 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT THU MAY 14 2015 TXZ171>173-183>194-202>209-217>225-228-152000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 328 PM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL... PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Local storm report, May 14, 6:50 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 7 WSW POTH 29.02N 98.17W
05/14/2015 WILSON TX LAW ENFORCEMENT
THE SHERIFF DEPARTMENT REPORTED SEVERAL COUNTY ROADS
WITH WATER OVER THEM ESPECIALLY NEAR DEWEES INCLUDING
FM541.
&&
EVENT NUMBER EWX1500368
PAYSpecial weather statement, May 14, 7:05 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 705 PM CDT THU MAY 14 2015 TXZ187-203-204-150030- MEDINA TX-BANDERA TX-UVALDE TX- 705 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA...SOUTH CENTRAL BANDERA AND NORTHEASTERN UVALDE COUNTIES UNTIL 730 PM CDT... AT 704 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HONDO...MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...TARPLEY...NEW FOUNTAIN AND D'HANIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2933 9904 2924 9937 2958 9952 2970 9912 TIME...MOT...LOC 0004Z 167DEG 17KT 2938 9920 TB3
Special weather statement, May 14, 7:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT THU MAY 14 2015
TXZ172-150100-
BURNET TX-
715 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
800 PM CDT...
AT 714 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATSON...OR 12 MILES SOUTH OF COPPERAS COVE...MOVING NORTHWEST AT 15
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRIGGS AND WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3103 9791 3095 9785 3090 9783 3085 9790
3085 9809 3103 9815 3104 9799 3104 9793
TIME...MOT...LOC 0014Z 147DEG 12KT 3095 9797
AATSpecial weather statement, May 14, 7:33 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT THU MAY 14 2015
TXZ220>222-150130-
ATASCOSA TX-WILSON TX-KARNES TX-
733 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATASCOSA...KARNES AND
SOUTHERN WILSON COUNTIES UNTIL 830 PM CDT...
AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF NELL...OR 9 MILES NORTHEAST OF CAMPBELLTON...
MOVING EAST AT 10 MPH.
IN ADDITION TO VERY HEAVY RAINS...WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...POTH...CHRISTINE...CAMPBELLTON...KOSCIUSKO...
RUNGE...FALLS CITY...CESTOHOWA...EL OSO...PANA MARIA...MCCOY...
HELENA...PEGGY...COY CITY...ZUNKERVILLE...HOBSON...COUGHRAN...
DEWEESVILLE AND PAWELEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2864 9880 2902 9832 2922 9796 2892 9767
2869 9801 2879 9810 2865 9828
TIME...MOT...LOC 0032Z 167DEG 16KT 2880 9816
TB3Special weather statement, May 14, 8:19 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 819 PM CDT THU MAY 14 2015 TXZ217-150145- MAVERICK TX- 819 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK COUNTY UNTIL 845 PM CDT... AT 819 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF ROSITA NORTH...OR 14 MILES EAST OF EAGLE PASS... MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PALOMA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2866 10014 2862 10034 2896 10047 2902 10015 TIME...MOT...LOC 0119Z 167DEG 15KT 2872 10026 TB3
Special weather statement, May 14, 8:37 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT THU MAY 14 2015
TXZ222-224-150215-
DE WITT TX-KARNES TX-
837 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND
SOUTHEASTERN KARNES COUNTIES UNTIL 915 PM CDT...
AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KARNES CITY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...RUNGE...NORDHEIM...CHOATE...GRUENAU...PANA
MARIA...COTTON PATCH...NEW DAVY AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2896 9797 2908 9756 2886 9750 2874 9768
2873 9796
TIME...MOT...LOC 0136Z 253DEG 18KT 2887 9787
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:05 PM CDT | Special Weather Statement | EWX | Medina | 25 min |
| May 14, 7:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 14, 7:33 PM CDT | Special Weather Statement | EWX | Karnes | 57 min |
| May 14, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 52 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 29 min |
| May 14, 8:19 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 14, 8:37 PM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 46 min |
| May 14, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 26 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 35 min |
| May 14, 9:13 PM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 14, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 14, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 37 min |
| May 14, 9:30 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 60 min |
| May 14, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Real | 14 min |
| May 14, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 27 min |
| May 14, 9:59 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 2 hr |
| May 14, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 28 min |
| May 14, 10:04 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 10:15 PM CDT | River Flood Warning | EWX | Karnes | 16 hr |
| May 14, 10:33 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 42 min |
| May 14, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 63 min |
| May 15, 12:02 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 12:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 43 min |
| May 15, 1:30 AM CDT | Special Weather Statement | EWX | Uvalde | 30 min |
| May 15, 2:28 AM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| May 15, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 50 min |
| May 15, 3:01 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 3:32 AM CDT | Tornado Warning | EWX | Frio, Zavala | 28 min |
| May 15, 4:00 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 15, 4:21 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 15, 4:30 AM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| May 15, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| May 15, 5:12 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| May 15, 5:39 AM CDT | Areal Flood Advisory | EWX | Medina | 111 min |
| May 15, 6:01 AM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 119 min |
| May 15, 6:14 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 31 min |
| May 15, 7:12 AM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 15, 7:16 AM CDT | Areal Flood Advisory | EWX | Medina | 119 min |
| May 15, 7:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 4 hr |
| May 15, 8:16 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| May 15, 8:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more | 4 hr |
| May 15, 8:38 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 4 hr |
| May 15, 8:46 AM CDT | River Flood Warning | EWX | Frio | 66 hr |
| May 15, 9:50 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 4 hr |
| May 15, 12:04 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes | 3 hr |
| May 15, 12:05 PM CDT | Special Weather Statement | EWX | DeWitt | 55 min |
| May 15, 12:51 PM CDT | Special Weather Statement | EWX | DeWitt | 54 min |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.